Jump to content
CrazyBoards.org

Strattera makes me bust a nutt!


Recommended Posts

Okay gang, this is my first post here, and I know you all are gonna love this...

I'm having this weird side effect with straterra..

It started immediately after i started taking it.  I will bust nutts with minimal provoking.  Sometimes (and more often when i started with strattera) when i'm urinating, after i'm done, it will feel like i kinda have to pee again, and i'll feel it build up and then i'll be thinking "am i about to cum?" and then bam, in to the toilet I shoot.  What's up with that?  I notice also if i'm wearing boxers and my dangley bits are swaying back and forth against my boxers it will provoke a nutt session.

I know this is a bit weird, anyone else experiencing like problems?

GIBBONS!!!! ;)

Link to comment
Share on other sites

My friends soon-to-be-ex husband had the same problem with Effexor.  Spontaneous ejaculation or "abnormal ejaculation" as it's called on the "Wonky Stuff that May Happen" packet in the mountains of information you get each month with Effexor.  He didn't even get the good feelings side effects.  Sounds like you at least get that part of it!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...